# SDR CA960502001

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: M, O, R
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CLIMB THROUGH 18,000 FEET, A SMALL THUMP WAS HEARD (FELT). FOLLOWING THIS, #1 ENGINE HORSEPOWER DROPPED TO APPROXIMATELY 500 HP WITH MOMENTARY TIT OVERTEMP (1030 DEGREES). ALL OTHER PARAMETERS WERE NORMAL. CREW ELECTED TO KEEP ENGINE OPERATING. POWER WAS APPLIED TO SEE IF ANY HORSEPOWR COULD BE RECOVERED, WITH NEGATIVE RESULTS. ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED.
